Share This Article:

Nonconforming Mixed Finite Element Method for Nonlinear Hyperbolic Equations

Full-Text HTML XML Download Download as PDF (Size:113KB) PP. 231-234
DOI: 10.4236/am.2012.33037    5,355 Downloads   8,058 Views


A nonconforming mixed finite element method for nonlinear hyperbolic equations is discussed. Existence and uniqueness of the solution to the discrete problem are proved. Priori estimates of optimal order are derived for both the displacement and the stress.

Cite this paper

H. Wang and C. Guo, "Nonconforming Mixed Finite Element Method for Nonlinear Hyperbolic Equations," Applied Mathematics, Vol. 3 No. 3, 2012, pp. 231-234. doi: 10.4236/am.2012.33037.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.